New York, NY
A 43-year-old female asked:
I read hair loss from antibiotics is uncommon, but lots of hair loss stories from repeated/long term strong meds like levaquin, (levofloxacin) vancomycin. possible?
1 doctor answer • 1 doctor weighed in
Dr. John Rhoadesanswered
Family Medicine 50 years experience
Below: The longer I have practiced medicine, the more I realize that medications can cause multiple symptoms, but they are only reported in the warning label if they are over a percentage of occurrence. You are correct, it is unlikely but possible.
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsAnswered >2 years ago
Last updated Jun 5, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.